Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 1


Ruled Surfaces according to Rotation Minimizing Frame

PP: 33-38
Fatma Güler, Emin Kasap,
In this paper, we investigate the ruled surfaces generated by a straight line according to rotation minimizing frame (RMF). Using this frame of a straight line, we obtained the necessary and sufficient conditions when the ruled surface is developable. Also, we give some new results and theorems related to be the asymptotic curve, the geodesic curve and the line of curvature of the base curve on the ruled surface.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved